# SDR SWAA2021072681334

- Difficulty date: June 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL30 AT FWD GALLEY AREA ; 2021-269640 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL30 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A5400 SHEET 39 REV -; [02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL30 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A5400 SHEET 39 REV -. STEP VERIFIED AS RII.
